Alert archive / Illinois / Wind Advisories in 2025
Wind Advisory 14, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Dec 27, 2025, 2:10 PM CST for 35 counties in Illinois. It took effect at Dec 28, 2025, 3:00 PM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2025, 2:10 PM CST (20:10 UTC)
- In effect from
- Dec 28, 2025, 3:00 PM CST
- Expired
- Dec 29, 2025, 10:02 AM CST
- In force
- 19 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
096 WWUS73 KILX 272010 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 210 PM CST Sat Dec 27 2025 ILZ027>031-036>038-040>048-053>057-281100- /O.NEW.KILX.WI.Y.0014.251228T2100Z-251230T0000Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Macon-Moultrie-Douglas-Coles-Edgar- Including the cities of Canton, Lacon, Peoria, Lincoln, Danville, Charleston, Tuscola, Normal, Galesburg, Champaign, Paris, Toulon, Petersburg, Havana, Sullivan, Bloomington, Beardstown, Eureka, Urbana, Clinton, Pekin, Rushville, Decatur, Mattoon, and Monticello 210 PM CST Sat Dec 27 2025 ...WIND ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 6 PM CST MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of central, east central, and west central Illinois. * WHEN...From 3 PM Sunday to 6 PM CST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Bumgardner
6 follow-up statements
932 WWUS73 KILX 280510 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 1110 PM CST Sat Dec 27 2025 ILZ027>031-036>038-040-041-281315- /O.NEW.KILX.FG.Y.0023.251228T0510Z-251228T1200Z/ /O.CON.KILX.WI.Y.0014.251228T2100Z-251230T0000Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason- Including the cities of Canton, Rushville, Lacon, Bloomington, Havana, Pekin, Peoria, Galesburg, Normal, Toulon, and Eureka 1110 PM CST Sat Dec 27 2025 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 6 PM CST MONDAY... * WHAT...For the Dense Fog Advisory, visibility one quarter to one half mile in dense fog. For the Wind Advisory, west winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Marshall, Mason, McLean, Peoria, Stark, Tazewell, Woodford, Fulton, Knox, and Schuyler Counties. * WHEN...For the Dense Fog Advisory, until 6 AM CST Sunday. For the Wind Advisory, from 3 PM Sunday to 6 PM CST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Low visibility could make driving conditions hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ ILZ042>048-053>057-281315- /O.CON.KILX.WI.Y.0014.251228T2100Z-251230T0000Z/ Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Macon- Moultrie-Douglas-Coles-Edgar- Including the cities of Beardstown, Mattoon, Clinton, Urbana, Tuscola, Charleston, Champaign, Danville, Petersburg, Decatur, Paris, Monticello, Lincoln, and Sullivan 1110 PM CST Sat Dec 27 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 6 PM CST MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of central, east central, and west central Illinois. * WHEN...From 3 PM Sunday to 6 PM CST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Copple
508 WWUS73 KILX 280809 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 209 AM CST Sun Dec 28 2025 ILZ027>031-036>038-040-041-282100- /O.CAN.KILX.FG.Y.0023.000000T0000Z-251228T1200Z/ /O.EXT.KILX.WI.Y.0014.251228T2100Z-251229T1800Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason- Including the cities of Canton, Rushville, Lacon, Bloomington, Havana, Pekin, Peoria, Galesburg, Normal, Toulon, and Eureka 209 AM CST Sun Dec 28 2025 ...WIND ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST MONDAY... ...DENSE FOG ADVISORY IS CANCELLED... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Marshall, Mason, McLean, Peoria, Stark, Tazewell, Woodford, Fulton, Knox, and Schuyler Counties. * WHEN...From 3 PM this afternoon to noon CST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ILZ042>048-053>057-282100- /O.EXT.KILX.WI.Y.0014.251228T2100Z-251229T1800Z/ Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Macon- Moultrie-Douglas-Coles-Edgar- Including the cities of Beardstown, Mattoon, Clinton, Urbana, Tuscola, Charleston, Champaign, Danville, Petersburg, Decatur, Paris, Monticello, Lincoln, and Sullivan 209 AM CST Sun Dec 28 2025 ...WIND ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, and west central Illinois. * WHEN...From 3 PM this afternoon to noon CST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Copple
292 WWUS73 KILX 281407 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 807 AM CST Sun Dec 28 2025 ILZ049>052-061>063-066>068-071>073-291100- /O.EXA.KILX.WI.Y.0014.251228T2100Z-251229T1800Z/ Scott-Morgan-Sangamon-Christian-Shelby-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Taylorville, Marshall, Greenup, Olney, Flora, Lawrenceville, Winchester, Shelbyville, Effingham, Newton, Springfield, Robinson, and Jacksonville 807 AM CST Sun Dec 28 2025 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST MONDAY... * WHAT...West winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, southeast, and west central Illinois. * WHEN...From 3 PM this afternoon to noon CST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ILZ027>031-036>038-040>048-053>057-291100- /O.CON.KILX.WI.Y.0014.251228T2100Z-251229T1800Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Macon-Moultrie-Douglas-Coles-Edgar- Including the cities of Sullivan, Normal, Lincoln, Eureka, Lacon, Petersburg, Decatur, Galesburg, Rushville, Clinton, Bloomington, Tuscola, Toulon, Canton, Monticello, Beardstown, Paris, Champaign, Urbana, Havana, Mattoon, Charleston, Danville, Peoria, and Pekin 807 AM CST Sun Dec 28 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, and west central Illinois. * WHEN...From 3 PM this afternoon to noon CST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Bumgardner
906 WWUS73 KILX 281909 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 109 PM CST Sun Dec 28 2025 ILZ027>031-036>038-040>057-061>063-066>068-071>073-291100- /O.EXT.KILX.WI.Y.0014.251228T2100Z-251229T2100Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Clay-Richland-Lawrence- Including the cities of Greenup, Sullivan, Normal, Lincoln, Eureka, Flora, Lacon, Winchester, Lawrenceville, Effingham, Petersburg, Decatur, Marshall, Galesburg, Olney, Robinson, Rushville, Jacksonville, Clinton, Bloomington, Tuscola, Toulon, Canton, Monticello, Beardstown, Paris, Shelbyville, Newton, Champaign, Urbana, Taylorville, Havana, Mattoon, Charleston, Danville, Peoria, Springfield, and Pekin 109 PM CST Sun Dec 28 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM CST MONDAY... * WHAT...West winds 25 to 35 mph with frequent gusts to 45 mph or higher. There is a 20 to 30 percent chance for a few sporadic gusts up to 55 mph. * WHERE...Portions of central, east central, southeast, and west central Illinois. * WHEN...Until 3 PM CST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Bumgardner
398 WWUS73 KILX 290857 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 257 AM CST Mon Dec 29 2025 ILZ027>031-036>038-040>057-061>063-066>068-071>073-292100- /O.CON.KILX.WI.Y.0014.000000T0000Z-251229T2100Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Clay-Richland-Lawrence- Including the cities of Urbana, Taylorville, Springfield, Peoria, Pekin, Toulon, Clinton, Eureka, Bloomington, Lacon, Canton, Paris, Jacksonville, Mattoon, Petersburg, Havana, Lawrenceville, Tuscola, Lincoln, Galesburg, Marshall, Danville, Effingham, Monticello, Charleston, Flora, Normal, Newton, Sullivan, Robinson, Greenup, Winchester, Rushville, Beardstown, Decatur, Olney, Champaign, and Shelbyville 257 AM CST Mon Dec 29 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Portions of central, east central, southeast, and west central Illinois. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Copple
679 WWUS73 KILX 291602 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 1002 AM CST Mon Dec 29 2025 ILZ027>031-036>038-040>057-061>063-066>068-071>073-291715- /O.CAN.KILX.WI.Y.0014.000000T0000Z-251229T2100Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Clay-Richland-Lawrence- Including the cities of Flora, Charleston, Mattoon, Taylorville, Robinson, Bloomington, Clinton, Jacksonville, Galesburg, Peoria, Rushville, Winchester, Springfield, Olney, Sullivan, Petersburg, Newton, Greenup, Monticello, Urbana, Effingham, Champaign, Marshall, Beardstown, Lacon, Canton, Danville, Decatur, Shelbyville, Havana, Eureka, Paris, Lincoln, Tuscola, Pekin, Toulon, Normal, and Lawrenceville 1002 AM CST Mon Dec 29 2025 ...WIND ADVISORY IS CANCELLED... Northwest winds will gradually ease through the afternoon. Sporadic gusts to 40 mph will continue through around noon, but the worst of the winds is over. $$ Bumgardner
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Dec 27, 12:05 PM CST, 2 hours 5 minutes earlier. Its key messages:
- Scattered showers and thunderstorms will shift east across the area tonight into Sunday. There is a level 1 of 5, marginal, risk for damaging winds and tornadoes with a line of storms Sunday afternoon and evening.
- Expect an abrupt return to winter behind the cold front Sunday evening, with northwest winds gusting to 40 mph and temperatures plummeting into the teens by early Monday morning. This rapid drop in temperatures may result in a flash freeze (icy conditions) on untreated sidewalks and roadways.
Area forecast discussion, Dec 27, 12:05 PM CST, 2 hours 5 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Lincoln IL 1205 PM CST Sat Dec 27 2025 .KEY MESSAGES... - Scattered showers and thunderstorms will shift east across the area tonight into Sunday. There is a level 1 of 5, marginal, risk for damaging winds and tornadoes with a line of storms Sunday afternoon and evening. - Expect an abrupt return to winter behind the cold front Sunday evening, with northwest winds gusting to 40 mph and temperatures plummeting into the teens by early Monday morning. This rapid drop in temperatures may result in a flash freeze (icy conditions) on untreated sidewalks and roadways. && .DISCUSSION... Issued at 252 AM CST Sat Dec 27 2025 Low stratus is starting to reach to the surface, causing patchy dense fog to develop across central IL. The CAMs show the fog expanding eastward into the morning. It will start to clear out by mid morning. Temperatures will be abnormally warm again today and tomorrow ahead of the potent cold front that will pass through tomorrow evening. Highs will be in the mid 50s to low 60s. The next system that is poised to move through central and southeastern IL arrives tomorrow morning. There is a low pressure system developing on the leeward side of the Rockies in eastern Colorado today. This system will bring a warm front to the north of the CWA, pulling another surge of moisture northward from the Gulf tonight. The associated cold front will move through the state from west to east tomorrow evening. This system looks like it will deliver a decent amount of rainfall with it. Forecast QPF is between 0.5-1 inch. We are watching for the potential for severe thunderstorm development as well. SPC has a marginal risk for severe weather (level 1 of 5) with a focus on 2% risk of tornadoes and 5% risk of damaging wind. The HRRR and NAMNest are showing a few areas of updraft helicity tracks near where the low moves through. This is looking like a high shear, low CAPE situation. CAMs are depicting a few hundred J/kg of SBCAPE and MUCAPE with 60-80 knots of 0-6km wind shear. Timing for the QLCS looks to be around 18z in the west to exiting the southeast by 03z. Behind this cold front Sunday, more seasonable, winter-like temperatures and strong winds arrive in central and southeastern IL. Rain will switch over to snow (with perhaps some graupel) behind the front. Wind gusts will increase to 30-40 mph with the tighten pressure gradient. With the abrupt drop in temperatures and strong wind gusts, there is some concern for a flash freeze on untreated surfaces. Lows Sunday night tank into the teens to low 20s. Wind chills on Monday morning will be near to below zero north of I-70. There is a 60-80% chance of sub zero wind chills between I-70 and I- 72 Monday morning, based off the LREF probs. North of I-70, probabilities increase to near 100%. Highs Monday in the mid to upper 20s. Highs will generally be around the upper 20s to mid 30s into late next week, with lows ranging in the teens to mid 20s. Copple && .AVIATION... (For the 18z TAFs through 18z Sunday Afternoon) Issued at 1204 PM CST Sat Dec 27 2025 Fog remains an initial concern across the area, as visibilities are slow to improve in a few locations. BMI has been lingering around 1/4sm FG even into early afternoon, and have kept them VLIFR through 20z. High res guidance continues to point toward improving vis and ceilings this afternoon at all TAF sites. Still expect brief periods of MVFR ceilings this afternoon before another lowered deck of clouds move into central IL this evening ahead of a low pressure system. Along with the low clouds, the northern I-74 terminals are progged to dip down to LIFR vis as well, possibly even VLIFR in the 01z-04z time frame. May have to include 1/4sm FG conditions in the northern TAFs, but for now have just included 1/2SM FG in BMI. As a cold front moves into west central IL, bringing scattered showers, ceilings will improve to MVFR after 12z tomorrow. The showers were handled with a PROB30 because of their scattered nature. Winds will remain southerly through the 18Z TAF period. SE initially, then S this evening, with a veer to SW Sunday morning as winds increase toward 18z. Shimon && .ILX WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until noon CST today for ILZ027>031-036>038- 040>045-047>056-061. &&
Hazardous weather outlook, Dec 27, 12:19 PM CST, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1219 PM CST Sat Dec 27 2025 ILZ027>031-281830- Knox-Stark-Peoria-Marshall-Woodford- 1219 PM CST Sat Dec 27 2025 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. Patchy dense fog is still possible early this afternoon, but visibility should improve during the afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional dense fog is forecast to develop this evening, with visibility to a half mile or less at times. Isolated thunderstorms are expected Sunday through Sunday afternoon ahead of a strong cold front. At this time, any storms that do develop are not expected to become severe. Behind the front, northwest winds will gust up to 45 mph, along with temperatures becoming much colder. This will lead to wind chills falling into the single digits below zero early Monday morning for areas north of I-70. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ036>038-040>057-061>063-066>068-071>073-281830- Fulton-Tazewell-McLean-Schuyler-Mason-Logan-De Witt-Piatt-Champaign- Vermilion-Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie- Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper- Crawford-Clay-Richland-Lawrence- 1219 PM CST Sat Dec 27 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. Patchy dense fog is still possible in isolated spots early this afternoon, but visibility should improve during the afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional dense fog is forecast to develop this evening across central Illinois, with visibility to a half mile or less at times. Isolated thunderstorms are expected Sunday through Sunday afternoon ahead of a strong cold front. There is a marginal risk for severe weather south of a Macomb to Pontiac line, with damaging winds, isolated tornadoes being the main threat. Behind the front, northwest winds will gust up to 45 mph, along with temperatures becoming much colder. This will lead to wind chills falling into the single digits below zero early Monday morning for areas north of I-70. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Shimon
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 11:35 PM CST | Dense Fog Advisory | ILX | Cass, Champaign, Christian, Clark, Coles, Cumberland and 23 more | 12 hr |
Nearby
Wind Advisories in Illinois, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.